ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Вычисление некоторых интегралов от рациональных форм

Мкртчян, М. А (1982) Вычисление некоторых интегралов от рациональных форм. ՀՍՍՀ ԳԱ Զեկույցներ, 74 (4). pp. 154-156. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
964Kb

Item Type:Article
Additional Information:Որոշ ռացիոնալ ձևերի ինտեգրալ հաշվառումը։ Calculation of several integrals from rational forms.
Uncontrolled Keywords:Մկրտչյան Մ. Ա., Mkrtchian M. A.
Subjects:Q Science > QA Mathematics
ID Code:4440
Deposited By:NAS Reports
Deposited On:05 Dec 2012 09:45
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page